Journal of the Mathematical Society of Japan

Ergodic theorems for contraction semi-groups

Yoshihiro KUBOKAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 27, Number 2 (1975), 184-193.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240434764

Digital Object Identifier
doi:10.2969/jmsj/02720184

Mathematical Reviews number (MathSciNet)
MR0397444

Zentralblatt MATH identifier
0299.47007

Subjects
Primary: 47A35: Ergodic theory [See also 28Dxx, 37Axx]
Secondary: 28A65

Citation

KUBOKAWA, Yoshihiro. Ergodic theorems for contraction semi-groups. J. Math. Soc. Japan 27 (1975), no. 2, 184--193. doi:10.2969/jmsj/02720184. http://projecteuclid.org/euclid.jmsj/1240434764.


Export citation